# SDR DXTA200702211

- Difficulty date: May 22, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N360QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600460
- Aircraft time: 8,211 hours, 6,751 cycles
- Engine: Pwa JT15D5
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control System
- Condition: Out Of Rig
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT FL 280 AND 275 KTS RECEIVED AMBER ANNUNCIATOR (AP PITCH MIS-TRIM) AND (TRIM DN), MANUALLY DISCONNECTED AUTOPILOT AND ATTEMPTED TO TRIM DOWN MANUALLY AND ELECTRICALLY, BUT AIRCRAFT WAS FULLY TRIMMED NOSE DOWN TO THE STOP. IN THIS CONDITION AIRCRAFT STILL PITCHED UP. FOUND THE ELEVATOR TRIM CONTROL SYSTEM OUT OF RIG. RIGGED THE TRIM SYSTEM IAW MM. CHAPTER 27-31-00 SYSTEM OPS CHECKS GOOD AT THIS TIME
